Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the maximality of sums of nonlinear monotone operators


Author: R. T. Rockafellar
Journal: Trans. Amer. Math. Soc. 149 (1970), 75-88
MSC: Primary 47.80
DOI: https://doi.org/10.1090/S0002-9947-1970-0282272-5
MathSciNet review: 0282272
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0282272-5
Article copyright: © Copyright 1970 American Mathematical Society